MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES2822
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information the device was explanted and replaced due to a tubing tear.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on the exhaust tubing of cylinder 1 and cylinder 2.A separation was noted on the bladder of cylinder 1.This was a site of leakage.The separation had surfaces with a darkened or melted appearance, indicating contact with a cauterizing tool.A separation was noted on the bladder of cylinder 2.This was a site of leakage.The separation had surfaces with a darkened or melted appearance, indicating contact with a cauterizing tool.No functional abnormalities were noted with the reservoir.The information received indicated the device had a tear in the tubing, but because no functional abnormalities other than instrument damage were noted with the returned components, the complaint could not be confirmed as reported.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed burn-mark instrument separations in the bladder of cylinder 1 and cylinder 2 occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separations most likely occurred during or after explant.These separations are not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23245330
Report Number2125050-2025-01623
Device Sequence Number13365532
Product Code FHW
UDI-Device Identifier05708932539142
UDI-Public05708932539142
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2023
Device Catalogue NumberES2822
Device Lot Number6309542_ES28222400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown